Acta Universitatis Sapientiae: Mathematica (Aug 2021)

Sums and products of intervals in ordered groups and fields

  • Glavosits Tamás,
  • Karácsony Zsolt

DOI
https://doi.org/10.2478/ausm-2021-0010
Journal volume & issue
Vol. 13, no. 1
pp. 182 – 191

Abstract

Read online

We show that the sum of two intervals in an ordered dense Abelian group is also an interval such that the endpoints of the sum are equal to the sums of the endpoints. We prove analogous statements concerning to the product of two intervals.

Keywords